MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367842
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3 bd vacutainer® k2 edta (k2e) 3.6mg blood collection tubes experienced under fill or low draw of a tube with blood during use.The following information was provided by the initial reporter: material no.367842 batch no.Unknown.Customer complained about tubes not filling completely.
 
Additional Manufacturer Narrative
Investigation: bd had not received samples or photos from the customer facility for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.However, bd has initiated further investigation relating to this issue through capa#260774 and potential causes have been identified.As a result, corrective actions have been established and are in the process of being implemented.
 
Event or Problem Description
It was reported that 3 bd vacutainer® k2 edta (k2e) 3.6mg blood collection tubes experienced under fill or low draw of a tube with blood during use.The following information was provided by the initial reporter: material no.367842.Batch no.Unknown.Customer complained about tubes not filling completely.
 
Event or Problem Description
It was reported that 3 bd vacutainer® k2 edta (k2e) 3.6mg blood collection tubes experienced under fill or low draw of a tube with blood during use.The following information was provided by the initial reporter: material no.367842, batch no.Unknown.Customer complained about tubes not filling completely.
 
Additional Manufacturer Narrative
The following information has been updated: g.5.Date received by manufacturer: 2019-11-14.H3 other text : see h.10.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9355982
Report Number1917413-2019-02398
Device Sequence Number13576080
Product Code JKA
UDI-Device Identifier50382903678421
UDI-Public50382903678421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367842
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer11/14/2019
11/14/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/09/2019
12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;